# SDR AALA20121013005

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 44,207 hours, 20,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILCONE EMERGENCY LIGHTS INOPERATIVE AT CENTER WALKWAY.  REPLACED BATTERY PACK FOR TAILCONE EMERGENCY LIGHTS.  OPS CHECK NORMAL.
